# SDR DALA2020092703198

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE RAIL DUMMY LOCATED BETWEEN FR 12 TO FR 16 AND Y 503.2 IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE Y 503.2 RAIL DUMMY LOCATED BETWEEN FR 12 TO FR 16 IN PASSENGER CABIN, AS PER A319 SRM 51-72-11 AND DWG D53112825 RELEASE DATE: 08-JAN-97 ISSUE: E00.
